# SDR COMA2012061850043

- Difficulty date: June 5, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 26,752 hours, 22,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Part number: 601R350173
- Condition: Corroded
- Location: Fuselage
- Part time: 26,752 hours, 22,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM ATTACHMENT FITTING TO THE PRESSURE BULKHEAD AT FS 621.00 AND LBL 9.0.  CORROSION FOUND TO BE BEYOND LIMITS IAW CRJ 200 SRM 53-61-43-02 AND 53-00-00-01.  FABRICATED FLOORBEAM ATTACHMENT FITTING IAW CRJ 200 SRM 53-61-43-00, 51-21-11, 51-52-06 AND 51-25-16.  INSTALLATION OF FABRICATED FLOORBEAM ATTACHMENT FITTING DONE IAW CRJ 200 SRM 51-42-21 AND 51-41-02.
